# SDR PNSA0806

- Difficulty date: August 20, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- Aircraft time: 20,251 hours, 17,582 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080031
- Part serial: 4513
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LOADING PASSENGERS RT ENGINE WOULD NOT START.  REPLACED DEFECTIVE START GENERATOR.
